# SDR SWAA2020052643070

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65400041073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE L-1 DOOR Z-ANGLE AT STA 302 LBL 59 CRACKED.  REMOVED AND REPLACED CABIN FLOOR STRUCTURE L-1 DOOR Z-ANGLE (CREASE BEAM) P/N 6540004-1073 IAW B737 SRM 51-40-02-0G-0 AND DWG 8110 REV.-
